Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Determination of all the prime power groups containing only one invariant subgroup of every index which exceeds this prime number


Author: H. A. Bender
Journal: Trans. Amer. Math. Soc. 26 (1924), 427-434
MSC: Primary 20D15
MathSciNet review: 1501288
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501288-3
Article copyright: © Copyright 1924 American Mathematical Society